# SDR USAA950440

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47588
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 99577397
- Condition: Cracked
- Location: Fs 995
- Part time: 54,443 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - SCHEDULED PRODUCTION CONTROL ITEM.  FOUND .75 INCH CRACK STATION 995 BETWEEN LONGERSON 15 AND 16 RIGHT SKIN CLIP.  SPLICED NEW SECTION OF SKIN CLIP PER SRM 53-03 FIG 6.  (M)
